WoRMS taxon details

Eupolymnia congruens (Marenzeller, 1884)

333395  (urn:lsid:marinespecies.org:taxname:333395)

accepted
Species
Polymnia congruens Marenzeller, 1884 (superseded original combination)
marine, brackish, fresh, terrestrial
recent only
(of Polymnia congruens Marenzeller, 1884) Marenzeller, Emil von. (1885). Südjapanische Anneliden. II. Ampharetea, Terebellacea, Sabellacea, Serpulacea. <em>Denkschriften der Akademie der Wissenschaften, Wien.</em> 49(2): 197-224, 4 plates., available online at http://biodiversitylibrary.org/page/7102598 [details]   
Type locality contained in Japanese Exclusive Economic Zone  
type locality contained in Japanese Exclusive Economic Zone [from synonym] [view taxon] [details]
Read, G.; Fauchald, K. (Ed.) (2019). World Polychaeta database. Eupolymnia congruens (Marenzeller, 1884). Accessed through: World Register of Marine Species at: http://www.marinespecies.org/aphia.php?p=taxdetails&id=333395 on 2019-07-16
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Polymnia congruens Marenzeller, 1884) Marenzeller, Emil von. (1885). Südjapanische Anneliden. II. Ampharetea, Terebellacea, Sabellacea, Serpulacea. <em>Denkschriften der Akademie der Wissenschaften, Wien.</em> 49(2): 197-224, 4 plates., available online at http://biodiversitylibrary.org/page/7102598 [details]   

original description  (of Polymnia nesidensis japonica Moore, 1903) Moore, J.P. (1903). Polychaeta from the coastal slope of Japan and from Kamchatka and Bering Sea. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 55: 401-490, plates XXIII-XXVII., available online at http://www.biodiversitylibrary.org/item/30485#page/439/mode/1up [details]   

basis of record Hartman, Olga 1965. Supplement and index to the catalogue of the polychaetous annelids of the World, including additions and emendations since 1959. Occasional Papers of the Allan Hancock Foundation, 23: 1-197., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/19573 [details]   

additional source Imajima, Minoru & Hartman, Olga. (1964). The polychaetous annelids of Japan. <em>Occasional Papers of the Allan Hancock Foundation.</em> 26(1-2): 1-452 [issued in 2 parts]., available online at http://digitallibrary.usc.edu/cdm/ref/collection/p15799coll82/id/18946 [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality 
 

 

LanguageName 
Japanese ミカンフサゴカイ  [details]